MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CEB231410A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6), 2025, this patient underwent endovascular treatment of an aortoiliac aneurysm and a right common iliac artery aneurysm (rcia)was implanted with gore® excluder® conformable aaa endoprosthesis devices and gore® excluder® iliac branch endoprosthesis devices.Pre-procedure computed tomography angiography (cta) performed on (b)(6), 2025, determined the maximum diameter of the abdominal aorta measured 56mm with a maximum diameter proximal landing zone of 25.4mm.The maximum diameter of the rica and lcia were not provided.Successful access, delivery, and accurate deployment of the devices to their intended location, and retrieval of the delivery system and technical success were reported.There were no corrective procedure(s) or complications related to the device or procedure.The patient tolerated the procedure and was discharged to home (self-care) on (b)(6), 2025.On (b)(6), 2025, the patient underwent follow-up cta and was reported to have a type ii endoleak involving the inferior mesenteric artery (ima) and lumbar arteries.There is no loss of patency to a gore® device and no device integrity events reported.This event is noted to be on going and no treatment was provided.On (b)(6), 2025, the patient underwent follow-up color duplex ultrasound determined the type ii endoleak persisted.Additionally, the maximum diameter of the abdominal aorta measured 23.5mm, the rcia diameter measured 9.1mm and the lcia diameter measured 11.3mm.There is no loss of patency to a gore® device and no device integrity events reported.This event is noted to be on going and no treatment was provided.On (b)(6), 2026, the patient underwent reintervention and coil embolization was performed.The patient received onyx liquid embolic system injection into the lumbar arteries and median sacral artery second.Additionally, multiple large detachable packing coils were deployed within the aneurysm sac".Lastly, they had a coil embolization with embold 6mm coils into the inferior mesenteric artery.The patient tolerated the procedure.On (b)(6), 2026, the patient underwent follow-up cta which determined the type ii endoleak persisted, the maximum diameter of the abdominal aorta measured 62mm, no diameters were provided for the rcia or lcia.There is no loss of patency to a gore® device and no device integrity events reported, the event was due to disease progression.This event is noted to be on going and no treatment was provided at this time but would be required at a later date.On (b)(6), 2026, the patient underwent reintervention this date.At the end of the procedure, a complete angiography was performed where it stated the following, "repeat angiography performed through the inferior mesenteric artery demonstrated complete occlusion of the endoleak with no residual filling of the aneurysm sac or identified outflow vessels.It was reported that the type ii endoleak had resolved.The patient tolerated the procedure.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25446774
Report Number3013164176-2026-03071
Device Sequence Number9533551
Product Code MIH
UDI-Device Identifier00733132635306
UDI-Public(01)00733132635306(17)271201
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCEB231410A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age87 YR
Patient SexMale
Patient Weight89 KG
Patient RaceWhite